# SDR TWAA0006309

- Difficulty date: April 23, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION BEYOND LIMITS ON FLOOR SUPPORT STA 1322, LONGERON 23R TO 23L.  FABRICATED NEW FLOOR SUPPORTS FROM 0.040 2024 PER SPM 6-70-01 AND SRM 51-10-2A.  INSTALLED FASTENERS PER SRM 51-30-2.
